Skip to main content
Log in

Combinatorics of q-Characters of Finite-Dimensional Representations of Quantum Affine Algebras

  • Published:
Communications in Mathematical Physics Aims and scope Submit manuscript

Abstract:

We study finite-dimensional representations of quantum affine algebras using q-characters. We prove the conjectures from [FR] and derive some of their corollaries. In particular, we prove that the tensor product of fundamental representations is reducible if and only if at least one of the pairwise normalized R-matrices has a pole.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Additional information

Received: 16 December 1999 / Accepted: 12 July 2000

Rights and permissions

Reprints and permissions

About this article

Cite this article

Frenkel, E., Mukhin, E. Combinatorics of q-Characters of Finite-Dimensional Representations of Quantum Affine Algebras. Commun. Math. Phys. 216, 23–57 (2001). https://doi.org/10.1007/s002200000323

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002200000323

Keywords

Navigation